# SDR DHL98740001

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN ANY MODE.  REMOVED AND REPLACED PRESSURE CONTROLLER, RAN AIRCRAFT, PRESSURIZED OK.
